I sometimes take Klonopin as needed. Not daily or anything like that. Maybe two or three times a week. Well I went several days without taking it and I had a seizure. I've never had a seizure of before in my life. Scared me so much. Now, I have added side effects I've never felt before. I feel jolts in my body. I'm sensitive to everything going on. It's odd. Anyone able to offer some sound advice? Thank you.
Not sure why you had a seizure if your weren't taking but a couple times a week, but benzodiazepines like Klonopin are known to possibly cause a seizure if stopped abruptly after having taken regularly. Benzodiazepine withdrawal can be uncomfortable. If you are still under a doctor's care, I would discuss with them.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 7 answers
Posted 27 Jul 2011 • 1 answer
Posted 14 Jul 2012 • 4 answers
Posted 15 Dec 2013 • 1 answer
Posted 13 Dec 2015 • 2 answers